Journal of Computer and Systems Sciences International

, Volume 50, Issue 1, pp 20–29

On statistical risk functional in a control problem for an object moving in a conflict environment

Authors

  • M. E. Shaikin
    • Trapeznikov Institute of Control SciencesRussian Academy of Sciences
Optimal Control

DOI: 10.1134/S1064230711010175

Cite this article as:
Shaikin, M.E. J. Comput. Syst. Sci. Int. (2011) 50: 20. doi:10.1134/S1064230711010175

Abstract

A statistical criterion is suggested for a variational problem on constructing an optimal trajectory of evasion of a movable object from detection by a stationary observer. Coordinates of the observer are assumed to be not known exactly but are distributed in the space in accordance with some a priori known probability distribution. The risk functional for the variational problem is taken to be expectation of an integral loss functional (depending on a random parameter) in the deterministic problem, which is calculated in this work.

Copyright information

© Pleiades Publishing, Ltd. 2011